Alert archive / North Carolina / Frost Advisories in 2011

Frost Advisory 1, NWS Newport/Morehead City, NC

March 28, 2011Dare County, North Carolina

NWS Newport/Morehead City, NC issued this frost advisory at Mar 28, 2011, 3:03 PM EDT for Dare County, North Carolina. It took effect at Mar 29, 2011, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2011, 3:03 PM EDT (19:03 UTC)
In effect from
Mar 29, 2011, 4:00 AM EDT
Expired
Mar 29, 2011, 9:00 AM EDT
In force
5 hr
Issued by
NWS Newport/Morehead City, NC

County Dare County, NC

The radar

The Morehead City radar (KMHX), 150 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WWUS72 KMHX 281903
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
303 PM EDT MON MAR 28 2011

...FREEZING TEMPERATURES AND FROST ARE POSSIBLE ACROSS MUCH OF
EASTERN NORTH CAROLINA OVERNIGHT...

.SKIES WILL CLEAR TONIGHT WITH DIMINISHING WINDS. THIS WILL SET
THE STAGE FOR STRONG RADIATIONAL COOLING OVERNIGHT WITH
TEMPERATURES FALLING TO OR BELOW FREEZING ACROSS MUCH OF EASTERN
NORTH CAROLINA AWAY FROM THE COAST.

WINDS WILL PREVENT TEMPERATURES FROM REACHING THE FREEZING MARK
CLOSER TO THE COAST...BUT PATCHY FROST MAY DEVELOP LATE TONIGHT AS
TEMPERATURES DROP INTO THE 30S.

NCZ029-044>046-079>081-090>094-098-291300-
/O.UPG.KMHX.FZ.A.0001.110329T0600Z-110329T1300Z/
/O.NEW.KMHX.FZ.W.0001.110329T0600Z-110329T1300Z/
MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE-
DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...JACKSONVILLE
303 PM EDT MON MAR 28 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...A FREEZE WARNING HAS BEEN ISSUED FROM 200 AM THROUGH
  900 AM TUESDAY FOR MUCH OF EASTERN NORTH CAROLINA.

* HAZARDS...FREEZING TEMPERATURES WILL POSE A THREAT TO TENDER
  PLANTS AND VEGETATION.

* TEMPERATURES...TEMPERATURES WILL DROP TO 28 TO 32 DEGREES...COLDEST
  IN SHELTERED RURAL AREAS.

* TIMING...THE MAIN TIME OF CONCERN WILL BE BETWEEN 200 AM AND 900
  AM.

* IMPACTS...TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED FROM
  THE COLD. IN ADDITION...A WIDESPREAD FROST WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NCZ047-095-291300-
/O.UPG.KMHX.FZ.A.0001.110329T0600Z-110329T1300Z/
/O.NEW.KMHX.FR.Y.0001.110329T0800Z-110329T1300Z/
MAINLAND DARE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
303 PM EDT MON MAR 28 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT
TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...A FROST ADVISORY HAS BEEN ISSUED FOR CARTERET AND
  MAINLAND DARE COUNTIES IN EASTERN NORTH CAROLINA.

* HAZARDS...FROST WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE MID AND UPPER 30S.

* TIMING...THE MAIN TIME OF CONCERN WILL BE BETWEEN 4 AM AND 9 AM.

* IMPACTS...TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED FROM
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ103-291300-
/O.NEW.KMHX.FR.Y.0001.110329T0800Z-110329T1300Z/
OUTER BANKS DARE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
303 PM EDT MON MAR 28 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT
TUESDAY. 

* LOCATIONS...A FROST ADVISORY HAS BEEN ISSUED FOR OUTER BANKS
  DARE COUNTY IN EASTERN NORTH CAROLINA.

* HAZARDS...FROST WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE MID AND UPPER 30S.

* TIMING...THE MAIN TIME OF CONCERN WILL BE BETWEEN 4 AM AND 9 AM.

* IMPACTS...TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED FROM
  THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
505 
WWUS72 KMHX 290742
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
342 AM EDT TUE MAR 29 2011

...FREEZING TEMPERATURES AND FROST WILL OCCUR ACROSS MUCH OF
EASTERN NORTH CAROLINA EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING WILL SET THE
STAGE FOR STRONG RADIATIONAL COOLING WITH TEMPERATURES FALLING TO
OR BELOW FREEZING ACROSS MUCH OF EASTERN NORTH CAROLINA AWAY FROM
THE COAST.

WINDS WILL PREVENT TEMPERATURES FROM REACHING THE FREEZING MARK
VERY CLOSE TO THE COAST...BUT PATCHY FROST MAY DEVELOP EARLY THIS
MORNING AS TEMPERATURES DROP INTO THE 30S.

NCZ029-044>046-079>081-090>094-098-291300-
/O.CON.KMHX.FZ.W.0001.000000T0000Z-110329T1300Z/
MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE-
DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...JACKSONVILLE
342 AM EDT TUE MAR 29 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* LOCATIONS...A FREEZE WARNING HAS BEEN ISSUED FROM 300 AM 
  THROUGH 900 AM TUESDAY FOR MUCH OF EASTERN NORTH CAROLINA. 

* HAZARDS...FREEZING TEMPERATURES WILL POSE A THREAT TO TENDER 
  PLANTS AND VEGETATION. 

* TEMPERATURES...TEMPERATURES WILL DROP TO 28 TO 32 DEGREES... 
  COLDEST IN SHELTERED RURAL AREAS. 

* TIMING...THE MAIN TIME OF CONCERN WILL BE BETWEEN 300 AM AND 
  900 AM. 

* IMPACTS...TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED 
  FROM THE COLD. IN ADDITION...A WIDESPREAD FROST WILL OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NCZ047-095-103-291300-
/O.CON.KMHX.FR.Y.0001.110329T0800Z-110329T1300Z/
MAINLAND DARE-CARTERET-OUTER BANKS DARE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
342 AM EDT TUE MAR 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* LOCATIONS...A FROST ADVISORY HAS BEEN ISSUED FOR CARTERET AND 
  MAINLAND DARE COUNTIES IN EASTERN NORTH CAROLINA. 

* HAZARDS...FROST WILL POSE A THREAT TO TENDER PLANTS AND 
  VEGETATION.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 
  30S.

* TIMING...THE MAIN TIME OF CONCERN WILL BE BETWEEN 4 AM AND 9 
  AM.

* IMPACTS...TENDER PLANTS AND VEGETATION SHOULD BE PROTECTED 
  FROM THE COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this frost advisory went out at Mar 28, 1:11 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 28, 1:11 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
111 PM EDT MON MAR 28 2011

.SYNOPSIS...
A COLD FRONT WILL REMAIN STATIONARY SOUTH OF THE AREA THROUGH
TODAY. AN AREA OF LOW PRESSURE WILL MOVE EAST ALONG IT THIS
AFTERNOON. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST LATE
TONIGHT THROUGH TUESDAY...THEN SLIDE OFFSHORE TUESDAY NIGHT. LOW
PRESSURE WILL APPROACH FROM THE WEST WEDNESDAY AND CROSS THE
REGION WEDNESDAY NIGHT. HIGH PRESSURE WILL BRIEFLY BUILD NORTH OF
THE AREA THURSDAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE NORTHEAST
ACROSS THE REGION LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL DRYING MOVING IN QUICKER THAN ANTICIPATED ENDING THE
WIDESPREAD MEASURABLE RAIN. WILL STILL HAVE SPOTTY LIGHT RAIN OR
DRIZZLE PATCHES OVER MUCH OF THE AREA THRU MID AFTN BEFORE ENDING
LATE. WONT SEE MUCH MORE OF A RISE IN TEMPS FROM CURRENTLY LEVELS
GIVEN THE CLOUDS WITH INLAND AREAS STRUGGLING TO REACH NEAR 40F
WITH LOW TO MID 40S CLOSER TO THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
AS OF 345 AM MONDAY...THE GUIDANCE IS IN EXCELLENT AGREEMENT THAT
THE WIDESPREAD PRECIPITATION WILL BE ENDING AROUND 22Z TODAY. HAVE
INCLUDED A CHANCE OF RAIN ALONG THE COAST THROUGH 02Z THIS EVENING
THEN EXPECT CLOUDS TO RAPIDLY DIMINISH AFTER MIDNIGHT. WINDS WILL
BECOME LIGHT AS THE SURFACE LOW PULLS AWAY AND HIGH PRESSURE
RIDGES IN FROM THE NORTH. EXCELLENT RADIATIONAL COOLING IS
EXPECTED OVERNIGHT AND THIS SHOULD PRODUCE WIDESPREAD TEMPERATURES
AT OR BELOW FREEZING ACROSS MOST OF EASTERN NC EXCEPT FOR THE
OUTER BANKS. HAVE ISSUED A FREEZE WATCH FOR THIS THREAT FOR ALL
AREAS OUTSIDE THE OUTER BANKS WITH LOWS OF 28-32 DEGREES EXPECTED.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 345 AM MON...AN ACTIVE WEATHER PATTERN CONTINUES THROUGH MUCH OF
THE LONG TERM WITH SEVERAL SYSTEM MOVING ACROSS THE REGION. HIGH
PRESSURE WILL EXTEND OVER EASTERN TUE AND TUE NIGHT...WITH TUE
STARTING OFF MOSTLY SUNNY WITH INCREASING CLOUDS LATE IN THE DAY
AS LOW PRESSURE APPROACHES FROM THE W. AN AREA OF LOW PRESSURE IN
THE TN VALLEY WILL MOVE THROUGH THE SE US WED AND THROUGH EASTERN
NC WED EVENING...THEN QUICKLY MOVE NE AND OFFSHORE EARLY THU. HAVE
KEPT LIKELY POPS...BEST PRECIP CHANCES STILL LOOK LIKE 18Z-06Z.
STILL LOOKS LIKE THIS COULD BE A DECENT RAIN EVENT WITH PWATS
AROUND 1.5" AND MODELS SHOWING 1-1.5" QPF. KEPT SLIGHT CHANCE OF
TSTMS WITH MODELS INDICATING GOOD SHEAR THOUGH SFC BASED
INSTABILITY STILL LOOKS LIMITED. COLD FRONT WILL MOVE THROUGH
EASTERN NC OVERNIGHT WED INTO EARLY THU. WITH LOW LEVEL MOISTURE
AND LOW LEVEL N FLOW...THINK THERE WILL BE A GOOD CHANCE OF
LINGERING LIGHT RAIN OR DRIZZLE THROUGH THE AFTERNOON HOURS THU. THE
NEXT LOW PRESSURE AREA WILL DEVELOP THU EVENING OFF THE SE COAST
ALONG THE EXISTING FRONTAL BOUNDARY OFFSHORE. QUITE A BIT OF
UNCERTAINTY REMAINS WITH THIS SYSTEM...WITH GFS MUCH STRONGER AND
CLOSER TO THE COAST THAN THE ECMWF. DUE TO UNCERTAINTY DID NOT
MAKE SIG CHANGES TO PREVIOUS FORECAST...KEPT CHANCE POPS THROUGH
FRI. THOUGH POPS MAY NEED TO BE INCREASED LATE THU AND THU NIGHT
IF MODEL TRENDS CONTINUE. IT LOOKS LIKE THE AXIS OF THE UPPER
LEVEL TROUGH WILL SHIFT E OF THE AREA FRI NIGHT BRINGING NWLY FLOW
ALOFT AND POSSIBLY A DRYING TREND FOR SAT/SUN. TEMPS LOOKING TO BE
SLIGHTLY BELOW NORMAL FOR MOST OF THE WEEK...WITH A WARMING TREND
EXPECTED FOR THE WEEKEND.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH TONIGHT/
VARIABLE FLIGHT CATEGORIES DEVELOPING WITH THE TAPERING OFF OF THE
STEADIER PCPN EARLY THIS AFTN. EXPECT CONTINUED TEMPO PERIODS OF
SUB VFR CONDITIONS THRU THE LATE AFTN BEFORE CLEARING. WITH
CLEARING SKIES LIGHT WINDS AND WET GROUND...PATCHY FOG COULD
DEVELOP AFTER MIDNIGHT WITH IFR CONDITIONS POSSIBLE.

LONG TERM /TUESDAY THROUGH FRIDAY/
AS OF 345 AM MON...VERY UNSETTLED PERIOD THROUGHOUT THE WEEK. WILL
SEE VFR CONDITIONS TUE WITH INCREASING CLOUDS LATE TUE. THEN SEVERAL
SYSTEMS WILL MOVE ACROSS THE REGION WED THROUGH FRI WITH PERIODS
OF FLIGHT RESTRICTIONS LIKELY.

&&

.MARINE...
SHORT TERM/TODAY THROUGH TONIGHT/
N/NE WINDS WILL BE INCREASING THIS AFTERNOON INTO THIS EVENING AS
A WAVE OF LOW PRESSURE PASSES BY JUST OUR SOUTH AS IT MOVES EAST
ALONG A STALLED FRONT. N TO NE WINDS WILL INCREASE TO 20 TO 25 KT
AND SEAS WILL BUILD TO 6 TO 8 FT FOR THE WATERS SOUTH OF OREGON
INLET AND THE PAMLICO SOUND. FOR THE REMAINDER OF THE WATERS
CONDITIONS ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS
TODAY.

LONG TERM /TUESDAY THROUGH FRIDAY/
AS OF 345 AM MON...HIGH PRESSURE WILL EXTEND OVER THE AREA FROM
THE NW TUE AND TUE NIGHT. N WINDS WILL DIMINISH TUE AND VEER
STEADILY THROUGHOUT THE DAY AS HIGH MOVES OFFSHORE. NEXT SYSTEM
WILL APPROACH WED. THOUGH THERE IS STILL A GOOD AMOUNT OF
UNCERTAINTY WITH THIS SYSTEM...AN AREA OF LOW PRESSURE WILL MOVE
THROUGH THE SE STATES AND THEN STRENGTHEN AND MOVE INTO THE
COASTAL WATERS WED NIGHT. E/SE WINDS WILL INCREASE...LIKELY TO
15-25KT WITH SEAS BUILDING TO 6 FT ON THE OUTER WATERS. SMALL
CRAFT CONDITIONS ARE LIKELY FOR WED AND WED NIGHT. ASSOCIATED COLD
FRONT WILL MOVE THROUGH THE WATERS WED NIGHT WITH WINDS BECOMING
NORTHERLY. EXPECT WINDS TO DIMINISH SLIGHTLY THU AS GRADIENT
RELAXES AND INITIAL LOW PRESSURE MOVES NE. MODELS THEN SHOW
ANOTHER LOW DEVELOPING THU NIGHT ALONG THE SAME FRONTAL BOUNDARY.
SCA CONDITIONS COULD RE-DEVELOP DEPENDING TO TRACK OF THIS
LOW...ESPECIALLY NORTH OF OCRACOKE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     NCZ029-044>047-079>081-090>095-098.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ135.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ152-
     154-156-158.

&&

SYNOPSIS...JME
NEAR TERM...BTC/JME
SHORT TERM...JME
LONG TERM...CQD
AVIATION...BTC/JME/CQD
MARINE...BTC/JME/CQD
Hazardous weather outlook, Mar 28, 4:35 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
435 AM EDT MON MAR 28 2011

NCZ029-044>047-079>081-090>095-098-290845-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
435 AM EDT MON MAR 28 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

A HARD FREEZE AND FROST WILL BE POSSIBLE INLAND FROM THE COAST
LATE TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-290845-
OUTER BANKS DARE-OUTER BANKS HYDE-
435 AM EDT MON MAR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:06 AM EDTSmall Craft AdvisoryMHX16 hr
Mar 28, 4:18 AM EDTFreeze WatchMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more11 hr
Mar 28, 3:03 PM EDTFreeze WarningMHXBeaufort, Duplin, Greene, Hyde, Jones, Lenoir and 5 more18 hr

Nearby

Frost Advisories in North Carolina, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.